# SDR DHLA2008745689

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSE, NLG W/WELL HORIZONTAL WALKWAY LOWER LT CHORD CORRODED BETWEEN BS 294.5 AND 348.2.  REMOVED, FABRICATED NEW CHORD MEMBER PER BAC DWG 65-18415 REV U DATED 12/15/77, BAC DWG 65-18420 REV M DATED 10/22/81, AND ASTAR EC-01167-001, AND INSTALLED PER SRM 51-30-2 AND BAC 5300-1.
